# SDR UIEA2021083041866

- Difficulty date: August 24, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L PACK TEMP EICAS IN CRUISE COMPLIED WITH QRH AND OPERATED IN STBY-N MODE.  TRANSFERRED TO DMI 152428 PER MEL 21-51-03-01 CAT C DUE DATE 03SEP21. PLACARDS INSTALLED.  REMOVED AND REPLACED LT PACK TEMP RELAY K2021 IAW 21-51-00. OPN CK GOOD . ..REF LOGPAGE 1402269 PDX 27 AUG21,, R/R L PACK TEMP RELAY PER AMM 21-51-00 OPS CKS GOOD.
